Fractional supersymmetric su(2) algebras

Uçan Y.

Mathematical Methods in the Applied Sciences, vol.42, pp.5340-5345, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Abstract
  • Volume: 42
  • Publication Date: 2019
  • Doi Number: 10.1002/mma.5361
  • Journal Name: Mathematical Methods in the Applied Sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.5340-5345
  • Keywords: fractional, Lie algebra, superalgebra, supersymmetric, ROOTS
  • Yıldız Technical University Affiliated: Yes


In this paper, the third root of the Lie algebra su(2) based on the permutation group S-3 is formulated in the Hopf algebra formalism.